Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child with stomach pain accompanied by hot flashes, head hurts, Asthma and allergy. Take zertec and clariton. Cause?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
girl - 14 slender, stomach pain which is accompanied by hot flashes. Head hurts. Pain can be short or long. When pain stops, hot stops. At other times only feet are hot. Asthma, occasional. Allergies, year round. Takes Zertec and Clariton. Has been going on for a few months. Does not hurt every day. Also feels as though going to pass out and throw up when the pain is severe, but doesn't. May have several pains then they stop. May not have another for several days. May or may not have diarrhea with this pain.
Posted Thu, 3 Oct 2013 in Women's Health
Answered by Dr. Sree Gouri SR 1 hour later
Brief Answer:
irritable bowel syndrome, side effects of the dru

Detailed Answer:
Thanks for the query.
The possible causes for your problem are :
- Irritable bowel syndrome.
-Hormonal imbalance, mainly thyroid hormonal abnormality.
- Side effects of the drugs you are using.
Both zyrtec (cetirizine) and clariton (loratadine) are anti- allergic medicines.
And better to avoid simultaneous use of them, as that can increase the side effects.
-Psychological factors like stress and strain.
You once consult general surgeon, get examined and go for ultrasound.
If he suggests go for thyroid profile once.
Possibly by this workup the cause of your problem can be identified and treated.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with my answer give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor